# SDR REXA2019102301552

- Difficulty date: October 10, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: CN6244230205
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON LOWER FAIRING AFT RH PYLON (MOT 2).
"
"SUMMARY: LOWER FAIRING AFT RH PYLON WAS REPLACED PER CRJ-900 SRM  51-42-06-001-001-A01                                                      
"
